# SDR C2XA10IA213

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 26,951 hours, 25,369 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301585
- Condition: Overtemp
- Location: Nr 2
- Part time: 15,664 hours, 10,210 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2163, THE CREW REPORTED A MAIN BATTERY TWO OVERTEMP.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO MAIN BATTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
